Forum

steriods side effects

Hi

Quick question. Ive been on prednisolone for the last 4 weeks,down to 6 tablets this week,plus the orazopole. Had the side effects of not sleeping at night(during the day i could sleep for england),weight gain,dry mouth,but lately been getting sharp pain on left side of ribs(just under boob),not all the time but uncomtable.sometimes in stomach.Is this one of the side effects,before i mention it to my doctor.Sorry for spelling mistakes,my brain is not on this wavelength at mo.

kim x

Hi Kim

I’ve never had anything like that on steroids. You may be best off reading through the information leaflet that should come with the pills, as that will have all the possible side effects.

Sorry I can’t help more.

Dan

Hi Kim,here’s hoping that our summer agrees with you and vitamin D production continues apace.Over the years I’ve taken enough 'roids,oral and IV to get kicked out of the Olympics, but have never experienced a symptom similar to what you are talking about.That doesn’t mean it couldn’t be,but I’d say it was unlikely.

Hopefully there’ll be a few more replies so you can make a decision.Oh,pineapple,real,tinned or sweets help with the cacky mouth,

Be lucky,

Wb x

just to let everyone know, its not ms related or steriod related. I saw a doctor where i work today,and explained what the problem was. He examined me, pressed a few places which made me squrm,checked my breathing and guess what i have rib sprain. How did i get this, god only knows, could have been in my sleep,picking up washing,anything. Just need to rub deep heat on it,and it should heal itself in a few weeks.

kim